CSpace  > 计算数学与科学工程计算研究所
Parareal algorithms with local time-integrators for time-fractional differential equations
Wu, Shu-Lin1; Zhou, Tao2
2018-04-01
Source PublicationJOURNAL OF COMPUTATIONAL PHYSICS
ISSN0021-9991
Volume358Pages:135-149
AbstractIt is challenge work to design parareal algorithms for time-fractional differential equations due to the historical effect of the fractional operator. A direct extension of the classical parareal methodto such equations will lead to unbalance computational time in each process. In this work, we present an efficient parareal iteration scheme to overcome this issue, by adopting two recently developed local time-integrators for time fractional operators. In both approaches, one introduces auxiliary variables to localized the fractional operator. To this end, we propose a new strategy to perform the coarse grid correction so that the auxiliary variables and the solution variable are corrected separately in a mixed pattern. It is shown that the proposed parareal algorithm admits robust rate of convergence. Numerical examples are presented to support our conclusions. (C) 2017 Elsevier Inc. All rights reserved.
KeywordParareal Time-fractional differential equations Local time-integrators
DOI10.1016/j.jcp.2017.12.029
Language英语
Funding ProjectNSFC[11301362] ; NSFC[61573010] ; NSFC[11688101] ; NSFC[91630312] ; NSFC[91630203] ; NSFC[11571351] ; NSFC[11731006] ; NSF of Technology & Education of Sichuan Province[2014JQ0035] ; NSF of Technology & Education of Sichuan Province[15ZA0220] ; NSF of SUSE[2015LX01] ; science challenge project[TZ2016001] ; NCMIS ; youth innovation promotion association (CAS) ; [2015M580777] ; [2016T90841]
WOS Research AreaComputer Science ; Physics
WOS SubjectComputer Science, Interdisciplinary Applications ; Physics, Mathematical
WOS IDWOS:000427395300008
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29840
Collection计算数学与科学工程计算研究所
Affiliation1.Sichuan Univ Sci & Engn, Sch Sci, Zigong, Sichuan, Peoples R China
2.Chinese Acad Sci, AMSS, Inst Computat Math & Sci Engn Comp, LSEC, Beijing, Peoples R China
Recommended Citation
GB/T 7714
Wu, Shu-Lin,Zhou, Tao. Parareal algorithms with local time-integrators for time-fractional differential equations[J]. JOURNAL OF COMPUTATIONAL PHYSICS,2018,358:135-149.
APA Wu, Shu-Lin,&Zhou, Tao.(2018).Parareal algorithms with local time-integrators for time-fractional differential equations.JOURNAL OF COMPUTATIONAL PHYSICS,358,135-149.
MLA Wu, Shu-Lin,et al."Parareal algorithms with local time-integrators for time-fractional differential equations".JOURNAL OF COMPUTATIONAL PHYSICS 358(2018):135-149.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wu, Shu-Lin]'s Articles
[Zhou, Tao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wu, Shu-Lin]'s Articles
[Zhou, Tao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wu, Shu-Lin]'s Articles
[Zhou, Tao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.